# SDR CALA2013111492919

- Difficulty date: November 13, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 74,068 hours, 13,925 cycles
- Engine: Pwa PW4077
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

CREW REPORTS LT ENG OIL QTY LOSS, INDICATED QTY IS ZERO, PRESSURE IS 73 PSI & TEMPERATURE NORMAL.  A REVIEW OF THE IFSD REPORT SHOWS OIL PRESSURE WAS BELOW MINIMUM 70 PSI WITH ENG ABOVE IDLE.  IAW JRH 2-2-63 ENG REQUIRES REMOVAL.
